# SDR AALA201701069021

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 52,718 hours, 19,902 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE - LAVATORY SMOKE MESSAGE MOMENTARILY APPEARED ON ECAM WITH FORWARD LAVATORY OCCUPIED. PASSENGER WAS QUESTIONED ABOUT SMOKING AND DENIED IT. LAVATORY INSPECTED AND NO SIGNS OF SMOKE OR FIRE. NO RECURRENCE THE REST OF FLIGHT. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00.
